Vol. 43, No. 1, 1972

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 307: 1  2
Vol. 306: 1  2
Vol. 305: 1  2
Vol. 304: 1  2
Vol. 303: 1  2
Vol. 302: 1  2
Vol. 301: 1  2
Vol. 300: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Contacts
 
Submission Guidelines
Submission Form
Policies for Authors
 
ISSN: 1945-5844 (e-only)
ISSN: 0030-8730 (print)
Special Issues
Author Index
To Appear
 
Other MSP Journals
On spaces of distributions strongly regular with respect to partial differential operators

Zbigniew Zielezny

Vol. 43 (1972), No. 1, 267–275
Abstract

A distribution T in Ω is said to be strongly regular with respect to the differential operator P(D), if Pk(D)T,k = 0,1, , are of bounded order in any open set Ω′⊂⊂ Ω. Necessary and sufficient conditions on the polynomials P and Q are established in order that a distribution T strongly regular with respect to P(D) be strongly regular with respect to Q(D).

Mathematical Subject Classification
Primary: 35H05
Milestones
Received: 16 July 1971
Published: 1 October 1972
Authors
Zbigniew Zielezny